[1] H. Abels, S. Bosia, M. Grasselli: Cahn-Hilliard equation with nonlocal singular free energies, Ann. Mat. Pura Appl. (4) 194 (4), 1071–1106 (2015)
[2] K. Abu-Ghanem, D. Alpay, F.Colombo, D. P. Kimsey, I. Sabadini: Boundary interpolation for slice hyperholomorphic Schur functions, Integral Equations Operator Theory 82, 223-248 (2015)
[3] K. Abu-Ghanem, D. Alpay, F. Colombo, I. Sabadini: Gleason's problem and Schur multipliers in the multivariable quaternionic setting, J. Math. Anal. Appl. , 425, 1083-1096 (2015)
[4] Y. Aharonov, F,. Colombo, I. Sabadini, D. C. Struppa, J. Tollaksen: Superoscillating sequences as solutions of generalized Schrodinger equations, J. Math. Pures Appl. 103, 522-534 (2015)
[5] D. Alpay, F. Colombo, I. Sabadini: Perturbation of the generator of a quaternionic evolution operator, Anal. Appl. 13, 347—370 (2015)
[6] D. Alpay, F. Colombo, J. Gantner, I. Sabadini: A new resolvent equation for the S-functional calculus, J. Geom. Anal. 25, 1939-1968 (2015)
[7] D. Alpay, F. Colombo, D. P. Kimsey, I. Sabadini: An extension of Herglotz's theorem to the quaternions, J. Math. Anal. Appl. 421, 754-778 (2015)
[8] D. Alpay, F. Colombo, I. Lewkowicz, I. Sabadini: Realizations of slice hyperholomorphic generalized contractive and positive functions, Milan J. Math. 83, 91-144 (2015)
[9] D. Alpay, V. Bolotnikov, F. Colombo, I. Sabadini: Self-mappings of the quaternionic unit ball: multiplier properties, Schwarz-Pick inequality, and Nevanlinna--Pick interpolation problem, Indiana Univ. Math. J. 64, 151–180 (2015)
[10] G. Arioli, F. Gazzola: A new mathematical explanation of what triggered the catastrophic torsional mode of the Tacoma Narrows Bridge, Applied Mathematical Modelling 39, 901–912 (2015)
[11] G. Arioli, H. Koch: Existence and stability of traveling pulse solutions of the FitzHugh–Nagumo equation, Nonlin. Anal. TMA 113, 51–70 (2015)
[12] G. Arioli, F. Gazzola: On a Nonlinear Nonlocal Hyperbolic System Modeling Suspension Bridges, Milan J. Math. 83, 211–236 (2015)
[13] G. Arioli, H. Koch: Some symmetric boundary value problems and non-symmetric solutions, J. Differential Equations 259, 796–816 (2015)
[14] V. Barutello, A. Boscaggin, G. Verzini : Positive solutions with a complex behavior for superlinear indefinite ODEs on the real line, J. Differential Equations 259, 3448-3489 (2015)
[15] E. Berchio, F. Gazzola: A qualitative explanation of the origin of torsional instability in suspension bridges, Nonlin. Anal. TMA 121, 54-72 (2015)
[16] E. Berchio, F. Gazzola: The role of aerodynamic forces in a mathematical model for suspension bridges, Dynamical Systems, Differential Equations and Applications, AIMS Proceedings, 112-121 (2015)
[17] E. Beretta, M. V. de Hoop, E. Francini , S. Vessella: Lipschitz determination of interfaces in the Helmholtz equation from boundary data, Comm. Partial Differential Equations 40 (7) 1365–1392 (2015)
[18] G. Bernardi, R. Lucchetti: Generating Semivalues via Unanimity Games, J. Optim. Theory Appl. 166 (3), 1051–1062 (2015)
[19] S. Bosia, M. Conti, M. Grasselli: On the Cahn-Hilliard-Brinkman system, Commun. Math. Sci. 13 (6), 1541–1567 (2015)
[20] G. Bouchitté, I. Fragalà: Duality for non-convex variational problems, C. R. Acad. Sci. Paris Ser.I. 4, 375-379 (2015)
[21] M. Bramanti, L. Brandolini: A proof of Hörmander' theorem for sublaplacians on Carnot groups. Nonlin. Anal. TMA 126, 170-200 (2015).
[22] M. Bramanti: Local solvability of nonsmooth Hörmander's operators. Geometric methods in PDE's, 141–157, Springer INdAM Ser., 13, Springer, Cham (2015).
[23] M. Carriero, A. Leaci, F. Tomarelli: A survey on the Blake-Zissrman functional, Milan J. Math. 83, 2, 397-420 (2015).
[24] M. Carriero, A. Leaci, F. Tomarelli: Corrigendum to: A candidate local minimizer of Blake and Zisserman functional, J. Math.Pures Appl. 104, 5, 1005-1011 (2015).
[25] A. Caserta, R. Lucchetti: Some convergence results for partial maps, Filomat 29 (6), 1297–1305 (2015)
[26] C. M. P. Castillo Villalba, F. Colombo, J. Gantner, J. O. Gonzalez-Cervantes: Bloch, Besov and Dirichlet spaces of slice hyperholomorphic functions, Complex Anal. Oper. Theory 9, 479-517 (2015)
[27] G. Catino, C. Mantegazza, L. Mazzieri: A note on Codazzi tensors, Math. Ann. 362 (1-2), 629–638 (2015).
[28] G. Catino, C. Mantegazza, L. Mazzieri: Locally conformally flat ancient Ricci flows, Anal. PDE 8 (2), 365–371 (2015).
[29] G. Catino, L. Mazzieri, S. Mongodi: Rigidity of gradient Einstein shrinkers, Comm. Cont. Math. 17 (6), 1550046 (2015).
[30] G. Catino: Some rigidity results on critical metrics for quadratic functionals, Calc. Var. Partial Differential Equations 54 (3), 2921-2937 (2015).
[31] F. Cipriani, J. L. Sauvageot: Variations in Noncommutative potential Theory: finite energy functionals, potentials and multipliers, Trans. Amer. Math. Soc., 367 (7), 4837–4871 (2015).
[32] F. Colombo, A. Favini, E. Obrecht: Generation of analytic semigroup with generalized Wentzell boundary condition, Semigroup Forum, 90, 615-631 (2015)
[33] F. Colombo, R. Lavicka, I. Sabadini, V. Soucek: The Radon transform between monogenic and generalized slice monogenic functions, Math. Ann., 363 (3-4), 733-752 (2015)
[34] M. Conti, P. G. Geredeli: Existence of smooth global attractors for nonlinear viscoelastic equations with memory, J. Evol. Equ. 15 (3), 533-558 (2015)
[35] M. Conti, S. Gatti, A. Miranville: Multi-Component Cahn-Hilliard systems with dynamic boundary conditions, Nonlinear Anal. Real World Appl. 25, 137–166 (2015)
[36] M. Conti, E. M. Marchini, V. Pata: Nonclassical diffusion with memory, Math. Methods Appl. Sci 38, 948-958 (2015)
[37] M. Conti, V. Pata: On the time-dependent Cattaneo law in space dimension one, Appl. Math. Comput. 259, 32-44 (2015)
[38] G. Crasta, I. Fragalà: A symmetry problem for the infinity Laplacian, Int. Mat. Res. Not. IMRN 2015, 8411-8436 (2015)
[39] G. Crasta, I. Fragalà: On the Dirichlet and Serrin problems for the inhomogeneous infinity Laplacian in convex domains: Regularity and geometric results, Arch. Rat. Mech. Anal. 218, 1577-1607 (2015)
[40] A. Daniilidis, M. A. Goberna, M. A. Lopez, R. Lucchetti: Stability in linear optimization under perturbations of the left-hand side coefficients, Set-Valued Var. Anal. 23 (4), 737–758 (2015)
[41] D. De Silva, F. Ferrari, S. Salsa: Free boundary regularity for fully nonlinear non-homogeneous two-phase problems. J. Math. Pures Appl. (9) 103 (3), 658–694 (2015).
[42] D. De Silva, F. Ferrari, S. Salsa: Perron's solutions for two-phase free boundary problems with distributed sources. Nonlin. Anal. TMA 121, 382–402 (2015)
[43] D. De Silva, F. Ferrari, S. Salsa: Regularity of the free boundary in problems with distributed sources, Geometric methods in PDE's, 313–340, Springer INdAM Ser., 13, Springer, Cham (2015)
[44] F. Dell'Oro, C. Giorgi, V. Pata: Asymptotic behavior of coupled linear systems modeling suspension bridges, Z. Angew. Math. Phys. 66, 1095-1108 (2015)
[45] F. Dell'Oro: Asymptotic stability of thermoelastic systems of Bresse type, J. Differential Equations 258, 3902-3927 (2015)
[46] F. Dell'Oro, V. Pata: Lack of exponential stability in Timoshenko systems with flat memory kernels, Appl. Math. Optim. 71, 79-93 (2015)
[47] F. Dell'Oro, E. Feireisl : On the energy inequality for weak solutions to the Navier-Stokes equations of compressible fluids on unbounded domains, Nonlin. Anal. TMA 128, 136-148 (2015)
[48] F. Dell'Oro, Y. Mammeri, V. Pata: The Benjamin-Bona-Mahony equation with dissipative memory, NoDEA Nonlinear Differential Equations Appl. 22, 899-910 (2015)
[49] F. Della Porta, M. Grasselli: Convective nonlocal Cahn-Hilliard equations with reaction terms, Discrete Contin. Dyn. Syst. Ser. B 20 (5), 1529–1553 (2015)
[50] C. Escudero, F. Gazzola, R. Hakl, I. Peral, P. Torres: Existence results for a fourth order partial differential equation arising in condensed matter physics, Math. Bohem. 140, 385-393 (2015)
[51] C. Escudero, F. Gazzola, I. Peral: Global existence versus blow-up results for a fourth order parabolic PDE involving the Hessian, J. Math. Pures Appl. 103, 924-957 (2015)
[52] L. Fanelli, G. Grillo, H. Kovarik: Improved time-decay for a class of scaling critical electromagnetic Schroedinger flows, J. Funct. Anal. 269, 3336-3346 (2015)
[53] A. Ferrero, F. Gazzola: A partially hinged rectangular plate as a model for suspension bridges, Disc. Cont. Dynam. Syst. Ser. A 35, 5879-5908 (2015)
[54] R. L. Frank, M. d. M. González, D. D. Monticelli, J. Tan : An extension problem for the CR fractional Laplacian, Adv. Math. 270, 97-137 (2015)
[55] S. Frigeri, M. Grasselli, E. Rocca: A diffuse interface model for two-phase incompressible flows with non-local interactions and non-constant mobility, Nonlinearity 28 (5), 1257–1293 (2015)
[56] S. Frigeri, M. Grasselli, E. Rocca: On a diffuse interface model of tumour growth, European J. Appl. Math. 26 (2), 215–243 (2015)
[57] M. Garrione: A note on a nonresonance condition at zero for first order planar systems, Electron. J. Diff. Equ. 2015, No. 21, 1-17 (2015)
[58] M. Garrione, L. Sanchez: Monotone traveling waves for reaction-diffusion equations involving the curvature operator, Bound. Value Probl. 2015, 2015:45, 31 pp. (2015)
[59] F. Gazzola: Hexagonal design for stiffening trusses, Ann. Mat. Pura Appl. 194, 87-108 (2015)
[60] F. Gazzola: Mathematical models for suspension bridges, MS&A Vol. 15, Springer, 2015
[61] F. Gazzola, Y. Wang: Modeling suspension bridges through the von Karman quasilinear plate equations, Progress in Nonlinear Differential Equations and Their Applications, In: Contributions to Nonlinear Differential Equations and Systems, 269-297 (2015)
[62] F. Gazzola, P. Karageorgis: Refined blow-up results for nonlinear fourth order differential equations, Comm. Pure Appl. Anal. 12, 677-693 (2015)
[63] F. Gazzola, R. Pavani: The impact of nonlinear restoring forces in elastic beams, Bull. Belgian Math. Soc. 22, 559-578 (2015)
[64] M. Grasselli, H. Wu: Robust exponential attractors for the modified phase-field crystal equation, Discrete Contin. Dyn. Syst. 35 (6), 2539–2564 (2015)
[65] G. Grillo, M. Muratori, F. Punzo: Fractional porous media equations: existence and uniqueness of weak solutions with measure data, Calc. Var. Partial Differential Equations 54, 3303-3335 (2015)
[66] G. Grillo, M. Muratori, F. Punzo: On the asymptotic behaviour of solutions to the fractional porous medium equation with variable density, Discr. Cont. Dyn. Syst. 35, 5927-5962 (2015)
[67] S. Kamin, F. Punzo: Prescribed conditions at infinity for parabolic equations, Comm. Cont. Math. 17, 1-19, (2015)
[68] R. Lucchetti, S. Moretti, F. Patrone : Ranking sets of interacting objects via semivalues, TOP 23 (2), 567–590 (2015)
[69] R. Lucchetti, M. Milasi: Semistrictly quasiconcave approximation and an application to general equilibrium theory, J. Math. Anal. Appl. 428 (1), 445–456 (2015)
[70] D. Lupo, D. D. Monticelli, K. R. Payne: On the Dirichlet Problem of Mixed Type for Lower Hybrid Waves in Axisymmetric Cold Plasmas, Arch. Ration. Mech. Anal. 217 (1), 37-69 (2015)
[71] D. Lupo, D. D. Monticelli, K. R. Payne: Variational characterizations of weak solutions to the dirichlet problem for mixed-type equations, Comm. Pure Appl. Math. 68 (9), 1569-1586 (2015)
[72] E. Maluta, P.L. Papini: Diametrically complete sets and normal structure, J.Math.Anal.Appl. 424 (2015), 1335-1347.
[73] P. Mastrolia, D. D. Monticelli, F. Punzo : Nonexistence results for elliptic differential inequalities with a potential on Riemannian manifolds, Calc. Var. Partial Differential Equations 54 (2), 1345-1372 (2015)
[74] P. Mastrolia, D. D. Monticelli: On the relation between conformally invariant operators and some geometric tensors, Rev. Mat. Iberoam. 31 (1), 303-312 (2015)
[75] H. Matano, F. Punzo, A. Tesei: Front propagation for nonlinear diffusion on the hyperbolic space, J. Eur. Math. Soc. 17 , 1199-1227 (2015)
[76] D. D. Monticelli, S. Rodney: Existence and spectral theory for weak solutions of Neumann and Dirichlet problems for linear degenerate elliptic operators with rough coefficients, J. Differential Equations 259 (8), 4009-4044 (2015)
[77] D. D. Monticelli, S. Rodney, R. L. Wheeden : Harnack's inequality and Hölder continuity for weak solutions of degenerate quasilinear equations with rough coefficients, Nonlin. Anal. TMA 126, 69–114 (2015)
[78] B. Noris, H. Tavares, G. Verzini: Stable solitary waves with prescribed L2-mass for the cubic Schrödinger system with trapping potentials, Discrete Contin. Dyn. Syst. 35, 6085-6112 (2015)
[79] C. D. Pagani, D. Pierotti, G. Verzini, A. Zilio : A nonlinear Steklov problem arising in corrosion modeling, Contributions to Nonlinear Elliptic Equations and Systems, Springer Series ''Progress in Nonlinear Differential Equations and Their Applications'' Vol. 86 (2015).
[80] A. Pisante, F. Punzo: Allen-Cahn Approximation of Mean Curvature Flow in Riemannian Manifolds II, Brakke’s flows, Comm. Cont. Math. 17 , 1-19 (2015)
[81] F. Punzo, G. Terrone: On a fractional sublinear elliptic equation with a variable coefficient, Applicable Anal. 94, 800-818 (2015)
[82] F. Punzo: Uniqueness for the heat equation in Riemannian manifolds, J. Math. Anal. Appl. 424, 402-422 (2015)
[83] F. Punzo, E. Valdinoci: Uniqueness in weighted Lebesgue spaces for a class of fractional parabolic and elliptic equations, J. Differential Equations 258 , 555-587 (2015)
[84] L. Rosasco, S. Villa : Learning with incremental iterative regularization, Advances in Neural Information Processing Systems 29, 1630-1638 (2015)
[85] S. Salsa, G. Verzini: Partial differential equations in action. Complements and exercises. Unitext, 87. La Matematica per il 3+2. Springer, Cham, 2015. viii+422 pp.
[86] S. Salsa: Partial differential equations in action. From modelling to theory. Second edition. Unitext, 86. La Matematica per il 3+2. Springer, Cham, 2015. xviii+688 pp.
[87] N. Soave, S. Terracini: Liouville theorems and 1-dimensional symmetry for solutions of an elliptic system modelling phase-separation, Adv. Math. 279, 29–66 (2015).
[88] N. Soave: On existence and phase separation of solitary waves for nonlinear Schrödinger systems modelling simultaneous cooperation and competition, Calc. Var. Partial Differential Equations 53 (3-4), 689–718 (2015)
[89] N. Soave, A. Zilio,: Uniform bounds for strongly competing systems: the optimal Lipschitz case, Arch. Ration. Mech. Anal. 218, 647–697 (2015)
Politecnico di Milano - Dipartimento di Matematica